I sometimes go 2 weeks without needing it, sometimes a week sometimes a couple of days. recently maybe every 5 days, only ever 1 mg in a day. Past couple of weeks 3 days after taking it have felt awful. racing thoughts, muscle tension, anxiety, etc. Is it possible that I have withdrawal symptoms even with this infrequent use? If so, do i just taper down & take 0.5 every 4 days then less and so on…. does it work like that?
Yes, it is possible to have rebound anxiety when not taking Klonopin regularly. It is a long acting med meaning it stays in the body for many days after taking. If you want off, best to decrease by half for at least a week then half again for a week before trying to stop. Don't try to stop until you are down to 0.25mgs and may want to schedule it every few days before quitting enttirely. You may still have a little rebound anxiety, but much less if you taper this way. I'm going through the same process and my doc warned me I MAY have a bit of a rough go, but hang in there unless I find I still need it.
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Sep 2010 • 2 answers
Posted 23 Jul 2011 • 6 answers
For the past two months I've taken klonopin at first a couple times a week, then for the last month?
Posted 24 Nov 2011 • 1 answer
Posted 10 Jun 2012 • 62 answers
Posted 10 Feb 2013 • 5 answers